Theorems on the separability of convex polyhedral sets
Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1298-1300
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_6_a12,
author = {S. N. Chernikov},
title = {Theorems on the separability of convex polyhedral sets},
journal = {Doklady Akademii Nauk},
pages = {1298--1300},
year = {1961},
volume = {138},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a12/}
}
S. N. Chernikov. Theorems on the separability of convex polyhedral sets. Doklady Akademii Nauk, Tome 138 (1961) no. 6, pp. 1298-1300. http://geodesic.mathdoc.fr/item/DAN_1961_138_6_a12/